# SDR SWIA2020050150475

- Difficulty date: February 28, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILERON BOTH CENTER INBOARD AND OUTBOARD HINGE ATTACH HARDWARES HAVE CORRODED NUTS CAMP # 20560943   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED NUT ON RIGHT WING SPOILERONBOTH CENTER INBOARD AND OUTBOARD TORQUE STS 0609 CAL 06 AUG 19 DUE 06AUG 20 CRJ-200 AMM
